# SDR 07FDEA00037

- Difficulty date: January 5, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 660 S6l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP HAS BEEN GROUND/DAMAGED AT RADIUS CUT OUT AT BS 660 STR 6L WO NR 35039 SNRM NR N00736.  REMOVED AND REPLACED WITH NEW STRINGER CLIP AT STA BS 660 STR 4L CLASSIFIED AS A MAJOR REPAIR REF SRM 51-30-3 PG 1.
